# SDR WX0A2015110572986

- Difficulty date: October 31, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT, TEMP HIGH ANNUNCIATOR ILLUMINATED ON CLIMB THROUGH FL260.  QRH 21.4 WAS RUN, ANNUNCIATOR EXTINGUISHED 1 MIN 45 SEC AFTER LT ENG THROTTLE WAS BROUGHT BACK TO IDLE.  INSPECTED TAIL COMPARTMENT AREA & FOUND LT HIGH PRESS PNEUMATIC SENSE LINE LOOSE.  TIGHTENED SENSE LINE AS REQUIRED.  PERFORMED HIGH POWER ENG RUNS & NO DEFECTS WERE NOTED AT THIS TIME.  ACFT OK FOR SERVICE IAW AMM 36-10-01.
